×

zbMATH — the first resource for mathematics

The Langford problem. (Spanish) Zbl 1439.05029
MSC:
05A18 Partitions of sets
PDF BibTeX XML Cite
Full Text: Link
References:
[1] R. O. Davies, On langford’s problem (2),The Mathematical Gazette43 (1959) 253-255. · Zbl 0116.01103
[2] Z. Habbas, M. Krajecki, y D. Singer, The Langford’s problem: a challenge for parallel resolution of csp, tomo 2328, Parallel Processing and Applied Mathematics, no. 3, 2002, 789-796. · Zbl 1057.68686
[3] C. Jaillet y M. Krajecki, Solving the Langford problem in parallel, Proceedings of Third International Symposium on Algorithms, Models and Tools for Parallel Computing on Heterogeneous Networks, 2004, 83-90.
[4] E. Kalvelagen,Langford’s problem, http://www.amsterdamoptimization.com/pdf/langford.pdf. · Zbl 1088.90040
[5] J. Larrosa y P. Meseguer, Restricciones blandas: modelos y algoritmos, Inteligencia Artificial, Revista Iberoamericana de Inteligencia Artificial 20(2003) 69-82.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.